Alert archive / Georgia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 8, NWS Tallahassee, FL

January 13, 2006Clay County, Early County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Jan 13, 2006, 1:47 PM EST for Clay County, Early County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 13, 2006, 1:47 PM EST (18:47 UTC)
Expired
Jan 13, 2006, 2:15 PM EST
In force
28 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

Counties Clay County, GA, Early County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 13, 1:03 PM ESTTornado WatchSPC8 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.8 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2006-01-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 42 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2006-01-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
42 J/kg
Mixed-layer CIN
-179 J/kg
Mixed-layer LCL
782 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 131847
SVRTAE
GAC061-099-131915-
/O.NEW.KTAE.SV.W.0008.060113T1847Z-060113T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
147 PM EST FRI JAN 13 2006

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CLAY COUNTY IN SOUTHWEST GEORGIA
  EXTREME NORTH CENTRAL EARLY COUNTY IN SOUTHWEST GEORGIA

* UNTIL 215 PM EST(115 PM CST)

* AT 143 PM EST(1243 PM CST)...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS     
  LOCATED ABOUT 7 MILES SOUTHEAST OF ABBEVILLE...AND MOVING EAST AT  
  45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HARRISONS MILL...ZETTO AND BLUFFTON BY 205 PM EST(105 PM CST)...   
  SUTTONS CORNER AND JEFF BY 210 PM EST(110 PM CST)...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU
CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT
850-942-8833 TO REPORT SEVERE WEATHER.

LAT...LON 3165 8495 3161 8493 3161 8482 3153 8481
      3152 8482 3146 8502 3146 8502 3152 8502
      3154 8499 3164 8501 3166 8493

$$

12-WATSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 13, 9:30 AM EST, 4 hours 17 minutes earlier.

Area forecast discussion, Jan 13, 9:30 AM EST, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
930 AM EST FRI JAN 13 2006

.DISCUSSION...HAVE ALREADY UPDATED ZONES AS ALL COUNTIES WEST OF THE
APALACHICOLA RIVER HAVE BEEN PLACED IN A TORNADO WATCH UNTIL 2 PM
CST (3PM EST). THE DENSE FOG ADVISORY THAT WAS IN EFFECT HAS BEEN
ALLOWED TO EXPIRE AS ONLY ISOLATED LOCATIONS CONTINUE TO REPORT LOW
VISIBILITY. MOBILES RADAR SHOWS A SOLID LINE OF STORMS RAPIDLY
MOVING TO THE EAST. THIS LINE WILL MOVE INTO OUR WESTERNMOST ZONES
BY LATE MORNING AND SPREAD ACROSS THE CWA REACHING OUR EASTERNMOST
ZONES BY EARLY EVENING.

&&

.MARINE...WINDS AND SEAS ARE INCREASING ACROSS THE WATERS AND WILL
INCREASE TO ADVISORY CRITERIA OVER THE OFFSHORE SEGMENTS THIS
AFTERNOON.

&&

.AVIATION...LOW CIGS AND VSBY FOR THE NEXT ONE TO TWO HOURS AT TLH
AND ALONG TWEB ROUTES 112 AND 117. THEN EXPECT IFR/MVFR VSBY/CIGS AS
LINE OF +TSRA ADVANCES FROM WEST TO EAST TODAY.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.

&&

BARRY
Hazardous weather outlook, Jan 13, 9:45 AM EST, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
945 AM EST FRI JAN 13 2006

...SIGNIFICANT SEVERE WEATHER POTENTIAL ACROSS THE AREA TODAY...

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750-
755-770-775-141000-
BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA-
CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA-
DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL-
GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL-
INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL-
LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA-
MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA-
THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA-
INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA...
ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO...
CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD...
CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON...
DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA...
ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA...
GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA...
MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON...
OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY...
PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS...
STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON...
VALDOSTA AND VERNON
945 AM EST FRI JAN 13 2006

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL
GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.
ISOLATED STRONG TO SEVERE STORMS ARE EXPECTED TODAY AND THIS
EVENING. THE STORM PREDICTION CENTER HAS PUT MUCH OF THE REGION IN A
SLIGHT TO MODERATE RISK AREA FOR ISOLATED STRONG TO SEVERE
THUNDERSTORMS. THE MAIN THREAT WILL BE FROM AROUND NOON...THIS
AFTERNOON AND EVENING. A STRONG COLD FRONT WILL MOVE THROUGH THE
AREA TODAY...BRINGING SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS. SOME OF THE STORMS WILL BE STRONG TO SEVERE...WITH
THE MAIN THREAT BEING DAMAGING WINDS...LARGE HAIL...AND ISOLATED
TORNADOES. RESIDENTS ACROSS THE REGION SHOULD MONITOR THE WEATHER
TODAY. THE FRONT AND ASSOCIATED CONVECTION WILL MOVE EAST TONIGHT.
THEN HIGH PRESSURE WILL BUILD IN WITH GUSTY WEST TO NORTHWEST WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
WINDS WILL REMAIN GUSTY THROUGHOUT THE DAY ON SATURDAY AND COMBINED
WITH COOLER TEMPERATURES...WILL LIKELY PRODUCE WIND CHILLS OF 25
DEGREES OR LOWER SATURDAY NIGHT. WINDS WILL DIMINISH BY SUNDAY
MORNING AND TEMPERATURES WILL ALSO BEGIN TO WARM. ANOTHER SYSTEM IS
EXPECTED TO MAKE ITS WAY INTO THE AREA ON TUESDAY.

.SPOTTER CALL TO ACTION STATEMENT...
WITH THE APPROACHING SEVERE WEATHER...SPOTTER ACTIVATION WILL LIKELY
BE REQUIRED LATER TODAY.

.RIP CURRENTS...
THERE IS A HIGH RISK OF RIP CURRENTS TODAY ALONG THE FLORIDA BIG
BEND AND PANHANDLE BEACHES. A RIP CURRENT IS A STRONG NARROW CURRENT
OF WATER FLOWING FROM THE BEACH THROUGH THE SURF ZONE. IT CAN RAPIDLY
CARRY A SWIMMER INTO DEEPER WATER.

FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER
SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR
LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS.

7-TREXLER

In the hours before

Special weather statement, Jan 13, 12:45 PM EST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1245 PM EST FRI JAN 13 2006

FLZ007-008-131815-
COASTAL WALTON-INLAND WALTON-
1245 PM EST FRI JAN 13 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WALTON COUNTY...

AT 1140 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ENTERING WALTON COUNTY...MOVING EAST AT 50 MPH.

SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

THESE STORMS ARE CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH AND
TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS
AND LOW LYING AREAS.

12-WATSON
Special weather statement, Jan 13, 1:08 PM EST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
108 PM EST FRI JAN 13 2006

FLC029-037-039-065-067-073-077-079-123-129-GAC007-017-019-027-037-061
-071-075-087-095-099-131-155-173-177-185-201-205-239-243-253-273-275-
2 77-287-321-140200-
BAY FL-CALHOUN FL-COASTAL WALTON FL-COFFEE AL-DALE AL-GENEVA AL-GULF
FL-HENRY AL-HOLMES FL-HOUSTON AL-INLAND WALTON FL-JACKSON
FL-WASHINGTON FL-
108 PM EST FRI JAN 13 2006

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 18 IN EFFECT
UNTIL 9 PM EST THIS EVENING FOR THE FOLLOWING AREAS

IN FLORIDA THIS WATCH INCLUDES 10 COUNTIES

IN NORTHWEST FLORIDA

DIXIE                 FRANKLIN              GADSDEN
JEFFERSON             LAFAYETTE             LEON
LIBERTY               MADISON               TAYLOR
WAKULLA

IN GEORGIA THIS WATCH INCLUDES 26 COUNTIES

IN SOUTH CENTRAL GEORGIA

BEN HILL              BERRIEN               BROOKS
COLQUITT              COOK                  IRWIN
LANIER                LOWNDES               THOMAS
TIFT                  TURNER                WORTH

IN SOUTHWEST GEORGIA

BAKER                 CALHOUN               CLAY
DECATUR               DOUGHERTY             EARLY
GRADY                 LEE                   MILLER
MITCHELL              QUITMAN               RANDOLPH
SEMINOLE              TERRELL

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 18 IN EFFECT
UNTIL 9 PM EST THIS EVENING FOR THE FOLLOWING AREAS

THIS WATCH INCLUDES THE FOLLOWING ADJACENT COASTAL WATERS

COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM

TORNADO WATCH 17 REMAINS VALID UNTIL 3 PM EST /2 PM CST/ THIS
AFTERNOON FOR THE FOLLOWING AREAS

IN ALABAMA THIS WATCH INCLUDES 5 COUNTIES

IN SOUTHEAST ALABAMA

COFFEE                DALE                  GENEVA
HENRY                 HOUSTON

IN FLORIDA THIS WATCH INCLUDES 7 COUNTIES

IN NORTHWEST FLORIDA

BAY                   CALHOUN               GULF
HOLMES                JACKSON               WALTON
WASHINGTON

TORNADO WATCH 17 REMAINS VALID UNTIL 3 PM EST THIS AFTERNOON FOR THE
FOLLOWING AREAS

THIS WATCH INCLUDES THE FOLLOWING ADJACENT COASTAL WATERS

COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM

REMEMBER A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES
AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN
THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER
CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

BARRY
Special weather statement, Jan 13, 1:10 PM EST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
110 PM EST FRI JAN 13 2006

FLC029-037-039-065-067-073-077-079-123-129-GAC007-017-019-027-037-
061-071-075-087-095-099-131-155-173-177-185-201-205-239-243-253-
273-275-277-287-321-140200-
BAY FL-CALHOUN FL-COASTAL WALTON FL-COFFEE AL-DALE AL-GENEVA AL-GULF
FL-HENRY AL-HOLMES FL-HOUSTON AL-INLAND WALTON FL-JACKSON
FL-WASHINGTON FL-
110 PM EST FRI JAN 13 2006

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 18 IN EFFECT
UNTIL 9 PM EST THIS EVENING FOR THE FOLLOWING AREAS

IN FLORIDA THIS WATCH INCLUDES 10 COUNTIES

IN NORTHWEST FLORIDA

DIXIE                 FRANKLIN              GADSDEN
JEFFERSON             LAFAYETTE             LEON
LIBERTY               MADISON               TAYLOR
WAKULLA

IN GEORGIA THIS WATCH INCLUDES 26 COUNTIES

IN SOUTH CENTRAL GEORGIA

BEN HILL              BERRIEN               BROOKS
COLQUITT              COOK                  IRWIN
LANIER                LOWNDES               THOMAS
TIFT                  TURNER                WORTH

IN SOUTHWEST GEORGIA

BAKER                 CALHOUN               CLAY
DECATUR               DOUGHERTY             EARLY
GRADY                 LEE                   MILLER
MITCHELL              QUITMAN               RANDOLPH
SEMINOLE              TERRELL

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 18 IN EFFECT
UNTIL 9 PM EST THIS EVENING FOR THE FOLLOWING AREAS

THIS WATCH INCLUDES THE FOLLOWING ADJACENT COASTAL WATERS

COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM

TORNADO WATCH 17 REMAINS VALID UNTIL 3 PM EST /2 PM CST/ THIS
AFTERNOON FOR THE FOLLOWING AREAS

IN ALABAMA THIS WATCH INCLUDES 5 COUNTIES

IN SOUTHEAST ALABAMA

COFFEE                DALE                  GENEVA
HENRY                 HOUSTON

IN FLORIDA THIS WATCH INCLUDES 7 COUNTIES

IN NORTHWEST FLORIDA

BAY                   CALHOUN               GULF
HOLMES                JACKSON               WALTON
WASHINGTON

TORNADO WATCH 17 REMAINS VALID UNTIL 3 PM EST THIS AFTERNOON FOR THE
FOLLOWING AREAS

THIS WATCH INCLUDES THE FOLLOWING ADJACENT COASTAL WATERS

COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM

REMEMBER A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES
AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN
THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER
CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

BARRY
Special weather statement, Jan 13, 1:24 PM EST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
124 PM EST FRI JAN 13 2006

TORNADO WATCH 18 REMAINS VALID UNTIL 9 PM EST THIS EVENING FOR THE
FOLLOWING AREAS

IN FLORIDA THIS WATCH INCLUDES 10 COUNTIES

IN NORTHWEST FLORIDA

DIXIE                 FRANKLIN              GADSDEN
JEFFERSON             LAFAYETTE             LEON
LIBERTY               MADISON               TAYLOR
WAKULLA

IN GEORGIA THIS WATCH INCLUDES 26 COUNTIES

IN SOUTH CENTRAL GEORGIA

BEN HILL              BERRIEN               BROOKS
COLQUITT              COOK                  IRWIN
LANIER                LOWNDES               THOMAS
TIFT                  TURNER                WORTH

IN SOUTHWEST GEORGIA

BAKER                 CALHOUN               CLAY
DECATUR               DOUGHERTY             EARLY
GRADY                 LEE                   MILLER
MITCHELL              QUITMAN               RANDOLPH
SEMINOLE              TERRELL

TORNADO WATCH 18 REMAINS VALID UNTIL 9 PM EST THIS EVENING FOR THE
FOLLOWING AREAS

THIS WATCH INCLUDES THE FOLLOWING ADJACENT COASTAL WATERS

COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM

TORNADO WATCH 17 REMAINS VALID UNTIL 3 PM EST /2 PM CST/ THIS
AFTERNOON FOR THE FOLLOWING AREAS

IN ALABAMA THIS WATCH INCLUDES 5 COUNTIES

IN SOUTHEAST ALABAMA

COFFEE                DALE                  GENEVA
HENRY                 HOUSTON

IN FLORIDA THIS WATCH INCLUDES 7 COUNTIES

IN NORTHWEST FLORIDA

TORNADO WATCH 17 REMAINS VALID UNTIL 3 PM EST THIS AFTERNOON FOR THE
FOLLOWING AREAS

THIS WATCH INCLUDES THE FOLLOWING ADJACENT COASTAL WATERS

COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM

BAY                   CALHOUN               GULF
HOLMES                JACKSON               WALTON
WASHINGTON

TORNADO WATCH 17 REMAINS VALID UNTIL 3 PM EST THIS AFTERNOON FOR THE
FOLLOWING AREAS

THIS WATCH INCLUDES THE FOLLOWING ADJACENT COASTAL WATERS

COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM

BARRY
Special weather statement, Jan 13, 1:27 PM EST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
127 PM EST FRI JAN 13 2006

ALZ067-131930-
HENRY-
127 PM EST FRI JAN 13 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR HENRY COUNTY...

AT 1223 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF HEADLAND...MOVING EAST AT
55 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH AND
TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS
AND LOW LYING AREAS.

12-WATSON
Special weather statement, Jan 13, 1:29 PM EST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
129 PM EST FRI JAN 13 2006

FLZ008>012-131930-
BAY-COASTAL WALTON-HOLMES-JACKSON-WASHINGTON-
129 PM EST FRI JAN 13 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BAY...HOLMES...
JACKSON...WALTON AND WASHINGTON COUNTIES...

AT 125 PM EST(1225 PM CST)...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED AN AREA OF STRONG THUNDERSTORMS...MOVING EAST AT 50 MPH
ACROSS THE AREA. THE STORMS WILL BE OVER THE AREA THE NEXT 1 TO 2
HOURS.

THE STORMS ARE CAPABLE OF PRODUCING WINDS OF 30 TO 50 MPH...
TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS
AND LOW LYING AREAS...AND NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. SMALL HAIL WILL ALSO BE POSSIBLE. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

7-TREXLER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 10:15 PM ESTDense Fog AdvisoryTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more12 hr
Jan 13, 2:03 PM ESTSevere Thunderstorm WarningTAECalhoun, Randolph27 min
Jan 13, 2:39 PM ESTSevere Thunderstorm WarningTAETerrell36 min
Jan 13, 3:05 PM ESTSevere Thunderstorm WarningTAEBaker, Miller, Mitchell25 min
Jan 13, 3:35 PM ESTSevere Thunderstorm WarningTAEColquitt, Mitchell25 min
Jan 13, 3:58 PM ESTTornado WarningTAEColquitt32 min
Jan 13, 4:22 PM ESTTornado WarningTAEColquitt23 min
Jan 13, 4:31 PM ESTTornado WarningTAEColquitt, Cook, Tift29 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.